# SDR ASAA2016121219024

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 36,725 hours, 11,110 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADE DETAILED INSPECTION FOUND STRUT PANEL NR 5 AT 5 O'CLOCK POSITION HAS ONE AFT INBD INSERT DELAMINATED FROM PANEL.  ACFT GROUNDED.  REMOVED AND INSTALLED A NEW STRUT PANEL NR 5 AT 5 O'CLOCK POSITION IAW AMM 72-23-07.
